LONGEST CYCLES C IN A 3-CONNECTED GRAPH G SUCH THAT C CONTAINS PRECISELY FOUR CONTRACTIBLE EDGES OF G

Search this Article

Author(s)

    • FUJITA Kyo
    • DEPARTMENT OF APPLIED MATHEMATICS, SCIENCE UNIVERSITY OF TOKYO

Journal

  • Mathematica japonicae

    Mathematica japonicae 43(1), 99-116, 1996-01-01

References:  4

Codes

  • NII Article ID (NAID)
    10008783187
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top